# SDR KCSA201205231093

- Difficulty date: May 23, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 92,249 hours, 14,119 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fireseal
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON LT SIDE FIRESEAL DAMAGED FWD OF NAC STA 221.9.
